Article

Dexamethasone-induced withdrawal seizure

Santwana Mahar1★, Mahima Malhotra2★ Corresponding author

  1. 1Departments of Pharmacology, College, Hindu Rao Hospital, Delhi, India.
  2. 2Psychiatry, NDMC Medical College, Hindu Rao Hospital, Delhi, India.

CORRESPONDENCE

Santwana Mahar

Departments of Pharmacology, College, Hindu Rao Hospital, Delhi, India.

Received: 15-03-2014; Revised: 21-03-2014; Accepted: 15-09-2014.

Volume 6, Issue 2 · pp. 103–104 · PUBLISHED 2015 · DOI: 10.4103/0976-500X.155490

View on JPP original site ↗

ABSTRACT

Dexamethasone‑induced withdrawal seizure, which is a very rare and uncommon event, occurred after discontinuation of steroid therapy that was taken to increase weight by the patient. The pathogenesis is not well understood. In this submission, we have highlighted the fact that withdrawal of steroid has a propensity to cause seizure as a rare withdrawal phenomenon.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Mahar, S., & Malhotra, M. (2015). Dexamethasone-induced withdrawal seizure. Journal of Pharmacology and Pharmacotherapeutics, 6(2), 103–104. https://doi.org/10.4103/0976-500X.155490